Alert archive / New Mexico / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 41, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 5, 2013, 5:06 PM MDT for Harding County, Quay County, New Mexico. It was in force for 54 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2013, 5:06 PM MDT (23:06 UTC)
- Expired
- Jun 5, 2013, 6:00 PM MDT
- In force
- 54 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Harding County, NM, Quay County, NM
The radar
The Cannon AFB radar (KFDX), 69 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 5:25 PM MDT | HAIL 1.75 | 6 Nne Logan, NM | |
| Jun 5, 5:40 PM MDT | HAIL 1.75 | 9 Sse Logan, NM | |
| Jun 5, 5:42 PM MDT | HAIL 0.88 | 7 Nw Bard, NM | |
| Jun 5, 6:00 PM MDT | HAIL 0.88 | 1 Ssw Bard, NM | |
| Jun 5, 6:02 PM MDT | TSTM WND GST 60 | 4 Nnw Bard, NM | |
| Jun 5, 6:02 PM MDT | HAIL 1.5 | 4 Nnw Bard, NM | |
| Jun 5, 6:05 PM MDT | HAIL 0.88 | 2 Ese Bard, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 1:47 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 504 J/kg
- Mixed-layer CIN
- -240 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
972
WUUS55 KABQ 052306
SVRABQ
NMC021-037-060000-
/O.NEW.KABQ.SV.W.0041.130605T2306Z-130606T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
506 PM MDT WED JUN 5 2013
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO
SOUTHEASTERN HARDING COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 600 PM MDT
* AT 506 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
NORTH OF UTE LAKE STATE PARK...OR ABOUT 21 MILES SOUTHWEST OF NARA
VISA...AND MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
LOGAN...
SAN JON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
&&
LAT...LON 3494 10338 3551 10361 3561 10342 3512 10303
3506 10304
TIME...MOT...LOC 2306Z 325DEG 26KT 3548 10345
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:10 PM MDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 5, 3:10 PM MDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 310 PM MDT WED JUN 5 2013 .DISCUSSION... BUSY DAY HAS UNFOLDED OVER NEW MEXICO AS THE FRONT ARRIVED EARLIER WITH A STRONG PUNCH OF MOISTURE AND COOLER TEMPERATURES. DEWPOINTS ACROSS THE EASTERN HALF OF THE STATE HAVE RISEN TO THE 40S AND 50S...AND SOME MODIFIED 30 DEGREE DEWPOINTS HAVE ALSO FILTERED INTO PORTIONS OF THE RIO GRANDE VALLEY. A STRONGER REINFORCEMENT OF COOLER AND MORE STABLE AIR CAN ALSO BE SEEN ON VISIBLE SATELLITE IMAGERY AND SURFACE OBS...NORTH OF A LINE EXTENDING FROM TUCUMCARI TOWARD LAS VEGAS. STORMS QUICKLY EXPLOITED UPSLOPE FORCING AND MOISTURE EARLIER THIS AFTERNOON...AND WILL CONTINUE TO DO SO WITH ADDITIONAL STRONG TO SEVERE STORMS POSSIBLE. SEVERE THUNDERSTORM WATCH 280 WILL RUN THROUGH 9 PM MDT...COVERING THE SANGRES EASTWARD AND SOUTHEASTWARD INTO THE PLAINS. UNION COUNTY MAY BE TOO STABLE TO OBSERVE MUCH THUNDER FROM THE AFOREMENTIONED REINFORCEMENT OF COOLER AIR. THE EAST CENTRAL PLAINS WILL HAVE A SHOT OF SOME SEVERE STORMS ALSO...BUT WILL LIKELY BE A LATER SHOW THIS EVENING. THE BACK DOOR FRONT WILL ADVANCE FARTHER WEST TONIGHT...AND THE EXTENT OF THIS PROGRESSION WILL DEPEND SOMEWHAT ON THE DEPTH AND SPATIAL COVERAGE OF CONVECTION EAST OF THE CENTRAL MOUNTAIN CHAIN. A MODERATE TO STRONG GAP/CANYON WIND WILL LIKELY DEVELOP IN CENTRAL VALLEY LOCATIONS...AND MOISTURE WILL SURGE TOWARD THE CONTINENTAL DIVIDE BEFORE DAYBREAK THURSDAY. MINIMUM TEMPERATURES WILL BE TRICKY TONIGHT WITH COOL AIR ADVECTION COMBATED BY BREEZY TO WINDY CONDITIONS IN SOME CENTRAL AREAS AND PRECIPITATION. ON THURSDAY...THE STAGE WILL BE SET FOR A HEALTHY CROP OF SHOWERS AND THUNDERSTORMS...FAVORING THE CENTRAL MOUNTAIN CHAIN AND TO A LESSER EXTENT THE EASTERN SLOPES OF THE CONTINENTAL DIVIDE WHERE STORMS WILL FINALLY TURN A BIT WETTER. THE ADDED MOISTURE...CLOUDS...AND PRECIP WILL ALSO MODERATE TEMPERATURES...RUNNING COOLER THAN AVERAGE IN THE EAST. GOOD DIRECTIONAL VEERING WITH HEIGHT AMONG GROUND-RELATIVE WINDS WILL SUPPORT SOME STRONG TO PERHAPS SEVERE STORMS AGAIN. ON FRIDAY SURFACE WINDS WILL BEGIN VEERING...ESPECIALLY IN THE WESTERN ZONES WHICH WILL BRING AN ONSET TO GRADUAL DRYING FROM THE WEST. WINDS WILL BE SLOWER TO VEER IN CENTRAL TO EASTERN ZONES FRIDAY...AND THUS MOISTURE WILL REMAIN INTACT AND SUFFICIENT FOR ANOTHER ROUND OF SHOWERS AND STORMS. MORE ENHANCED DRYING TREND WILL THEN UNFOLD INTO SATURDAY AND SUNDAY AS A WESTERLY SURFACE COMPONENT CONTINUES TO SWEEP INTO NM AND A RIDGE AXIS ALOFT ELONGATES OVER THE STATE. RISING PRESSURE HEIGHTS AND THE DRIER AIR MASS WILL ALSO YIELD WARMER TEMPERATURES THROUGH THE WEEKEND. THE RIDGE AXIS WILL LIKELY ALTER AND LAY OVER INTO THE MIDDLE OF NEXT WEEK...BUT WILL KEEP A STRONG ENOUGH HOLD THAT MOISTURE WILL NOT BE FULLY ABLE TO SEEP NORTHWARD INTO NM. 52 && .FIRE WEATHER... BOUNDARY PUSHED WESTWARD AND INTO RGV THIS MORNING WITH INCREASING DEWPOINTS. THIS FLOW HAS PERSISTED INTO THIS AFTERNOON ALTHOUGH HAS VEERED SOMEWHAT WITH PARTIAL DECREASES IN DEWPOINTS. SOME INDICATION OF A WEAK UPPER DISTURBANCE PASSING OVER THE REGION ALONG WITH AFTERNOON HEATING HAS ALLOWED SCATTERED THUNDERSTORMS...SOME STRONG TO SEVERE...TO DEVELOP OVER NORTH CENTRAL/NORTHEAST NM. EXPECT THAT THIS ACTIVITY WILL PROPAGATE SOUTH AND EASTWARD DURING THE REST OF THE AFTERNOON/EVENING WHERE A SEVERE THUNDERSTORM WATCH EXISTS. OTHER DRIER STORMS HAVE ERUPTED OVER NW/WCENTRAL NM WITH MOVEMENT TO THE SOUTH AND EAST AS WELL. RH RECOVERIES TONIGHT WILL BE GOOD TO EXCELLENT FROM THE CENTRAL MT CHAIN EASTWARD AS LOW LEVEL MOISTURE PUSHES BACK TO THE WEST...AND SPILLS BACK INTO THE RGV. THIS IN TURN COULD POTENTIALLY INITIATE ADDITIONAL CONVECTION INTO THE LATE EVENING/OVERNIGHT AS MODELS INDICATE CONTINUED INSTAB THROUGHOUT CENTRAL NM. FOR AREAS ALONG AND WEST OF THE CONTDVD...THE SURGE OF MOISTURE COULD BE LIMITED...DEPENDING ON THE STRENGTH OF THE RETURNING ELY LOW LEVEL WINDS. RH RECOVERIES OUT THERE FOR THE MOST PART WILL RANGE FROM GOOD TO FAIR OR EVEN POOR ALONG THE AZ BORDER. THURSDAY COULD BE SOMEWHAT OF A REPEAT PERFORMANCE AS COOLER AND MORE MOIST AIR REMAINS ENTRENCHED IN THE EASTERN PLAINS...RESULTING IN POOR TO FAIR VENTILATION OVER PORTIONS OF THE NORTHEAST HIGHLANDS AND INTO THE EAST CENTRAL PLAINS. EXCELLENT VENTILATION NORTHWEST WITH AGAIN THE WETTER SHOWERS AND STORMS FAVORING THE CENTRAL MT CHAIN EASTWARD AND DRIER CONVECTION WEST OF THE RGV. IT APPEARS THE SLOSH OF MOISTURE INTO THE RGV THURSDAY NIGHT MAY NOT BE QUITE AS STRONG BUT LINGERING MOISTURE/BOUNDARIES WILL LIKELY PRODUCE WEATHER ON FRIDAY SIMILAR TO THAT OF THURSDAY. MIN RH VALUES RANGING FROM 9 TO 15 PERCENT FORECAST FOR CONTDVD REGION WWD FRIDAY. FOR THE WEEKEND A TREND TOWARDS WARMER AND DRIER WEATHER IS STILL INDICATED. CONVECTION APPEARS TO BE LIMITED TO THE EAST SATURDAY...THEN THE CENTER OF HIGH PRESSURE ALOFT MOVES OVER NEW MEXICO...HELPING TO SHUT DOWN ANY ACTIVITY. A WEAK LEE TROUGH OVER THE EAST WON/T CONTRIBUTE MUCH TO PCPN CHANCES EITHER. EARLY NEXT WEEK THE RIDGE BECOMES SUPPRESSED...AND DRY...WARMER THAN AVERAGE AND BREEZY CONDITIONS FORECAST TO PREVAIL EARLY NEXT WEEK. && .AVIATION... 18Z TAF CYCLE FRONT HAS PUSHED INTO THE RGV AS TSRA STARTING TO ERUPT OVER THE NORTHWEST THIRD. A SECOND BOUNDARY WITH MUCH COOLER AIR PUSHING INTO FAR NE NM WITH MVFR TO IFR CIGS IN ITS WAKE. THIS BOUNDARY NOT WELL DEPICTED BY MODELS AND COULD POTENTIALLY REACH KTCC BETWEEN 20-22Z. SCT TSRA WITH MVFR CIGS/VBSY AND SFC WND GUSTS TO 45 KT AND POTENTIAL FOR SMALL HAIL TO OCCASIONALLY OBSCURE MTS CENTRAL AND WEST AND WILL TRACK GENLY EAST. MVFR CIGS TO FILL IN OVER THE NORTHEAST AND EAST CENTRAL PLAINS AFT 02Z WITH CIGS BECOMING IFR AND AREAS OF BR THEREAFTER. GUSTY EAST WIND INTO THE RGV WILL DECREASE SOMEWHAT AFT 18Z BUT SHOULD RETURN BY 00Z. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 53 90 53 91 / 0 5 0 5 DULCE........................... 41 82 41 81 / 20 20 10 20 CUBA............................ 48 81 44 83 / 20 20 20 20 GALLUP.......................... 48 87 46 87 / 5 5 0 10 EL MORRO........................ 43 82 44 83 / 10 20 20 20 GRANTS.......................... 47 86 45 86 / 10 20 20 20 QUEMADO......................... 48 86 50 86 / 5 10 0 20 GLENWOOD........................ 57 91 55 92 / 0 5 0 20 CHAMA........................... 38 74 38 72 / 30 30 20 30 LOS ALAMOS...................... 51 75 51 79 / 30 40 40 30 PECOS........................... 47 74 49 78 / 50 50 50 50 CERRO/QUESTA.................... 40 75 43 74 / 50 40 40 40 RED RIVER....................... 36 68 36 67 / 60 60 50 50 ANGEL FIRE...................... 34 70 34 71 / 60 50 50 50 TAOS............................ 44 78 45 79 / 40 30 30 30 MORA............................ 50 68 46 73 / 60 60 50 50 ESPANOLA........................ 51 82 50 86 / 30 10 20 20 SANTA FE........................ 51 81 51 82 / 30 30 30 30 SANTA FE AIRPORT................ 55 84 54 85 / 30 20 20 20 ALBUQUERQUE FOOTHILLS........... 61 85 60 86 / 20 10 20 30 ALBUQUERQUE HEIGHTS............. 64 87 63 88 / 20 10 20 20 ALBUQUERQUE VALLEY.............. 59 89 57 90 / 20 10 20 10 ALBUQUERQUE WEST MESA........... 61 89 58 90 / 20 10 20 10 LOS LUNAS....................... 63 90 59 92 / 20 10 20 10 RIO RANCHO...................... 61 88 61 90 / 20 10 20 10 SOCORRO......................... 64 91 62 91 / 10 20 30 20 SANDIA PARK/CEDAR CREST......... 48 81 46 80 / 30 50 50 40 TIJERAS......................... 56 84 55 85 / 20 30 40 30 MORIARTY/ESTANCIA............... 54 86 51 87 / 30 30 40 40 CLINES CORNERS.................. 51 75 51 79 / 40 60 60 40 GRAN QUIVIRA.................... 56 82 55 83 / 20 30 50 30 CARRIZOZO....................... 57 86 56 84 / 20 20 30 30 RUIDOSO......................... 49 76 49 72 / 20 50 60 50 CAPULIN......................... 48 74 48 75 / 40 50 50 50 RATON........................... 50 76 49 77 / 50 40 40 40 SPRINGER........................ 53 75 51 79 / 50 40 30 40 LAS VEGAS....................... 47 71 49 74 / 60 50 50 50 CLAYTON......................... 52 75 56 81 / 40 20 30 30 ROY............................. 52 73 55 78 / 40 40 40 40 CONCHAS......................... 58 80 59 84 / 50 30 40 40 SANTA ROSA...................... 61 78 58 82 / 60 30 50 30 TUCUMCARI....................... 58 79 61 83 / 50 20 40 30 CLOVIS.......................... 58 76 59 80 / 50 10 50 30 PORTALES........................ 60 78 62 81 / 50 10 50 30 FORT SUMNER..................... 63 79 62 83 / 50 10 50 30 ROSWELL......................... 66 83 66 83 / 30 20 50 30 PICACHO......................... 63 81 61 81 / 30 40 60 40 ELK............................. 58 78 55 76 / 30 60 60 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 52
Hazardous weather outlook, Jun 5, 5:52 AM MDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 552 AM MDT WED JUN 5 2013 NMZ501>540-061200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 552 AM MDT WED JUN 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ON THE EAST CENTRAL AND FAR EASTERN PLAINS WHERE DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE. AREAS OF SMOKE FROM THE TRES LAGUNAS FIRE NEAR TERERRO AND THE THOMPSON RIDGE FIRE NORTH OF JEMEZ SPRINGS MAY REDUCE VISIBILITIES TO 3 MILES OR LESS AND IMPACT AIR QUALITY IN THE VICINITY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...SOME STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ON THE EASTERN PLAINS THURSDAY AND FRIDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR SOUTHERN UNION...HARDING...EASTERN SAN MIGUEL...QUAY...DE BACA...CURRY...ROOSEVELT AND CHAVES COUNTIES DUE TO SEVERE THUNDERSTORMS. 44
In the hours before
Local storm report, Jun 5, 2:07 PM MDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
207 PM MDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 1 SE ROCIADA 35.82N 105.41W
06/05/2013 M1.00 INCH SAN MIGUEL NM PUBLIC
&&
EVENT NUMBER ABQ1301123
ACLocal storm report, Jun 5, 2:46 PM MDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
246 PM MDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL 2 ESE OCATE 36.16N 105.01W
06/05/2013 E1.00 INCH MORA NM PUBLIC
&&
EVENT NUMBER ABQ1301124
JFThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:00 PM MDT | Special Weather Statement | ABQ | Union | 45 min |
| Jun 5, 1:25 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 50 min |
| Jun 5, 1:54 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 36 min |
| Jun 5, 1:56 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 64 min |
| Jun 5, 2:00 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval, Santa Fe | 45 min |
| Jun 5, 2:13 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 92 min |
| Jun 5, 2:55 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 95 min |
| Jun 5, 3:14 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 61 min |
| Jun 5, 3:22 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 53 min |
| Jun 5, 3:36 PM MDT | Areal Flood Advisory | ABQ | Colfax | 114 min |
| Jun 5, 3:36 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 54 min |
| Jun 5, 4:26 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 64 min |
| Jun 5, 5:59 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 61 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.